MathSciNet Relay Station
MathSciNet bibliographic data
MR534172 (80e:58035) 58F15 (28D99 82A15)
Ruelle, D. Analycity properties of the characteristic exponents of random matrix products. Adv. in Math. 32 (1979), no. 1, 68–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement